# SDR USAA970109

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 344
- Part time: 38,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 33 INCH FLOORBEAM, BS 344 AT RBL 17 INCH TO LBL 50 INCH.  INSTALLED DOUBLER, REPAIRED PER TR 53-10-13.  (M)
